| Model Number |
PED-350-18 |
| Medical Device Problem Codes |
Packaging Problem (3007); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that the tip of the pipeline opened smoothly.The device was pulled back to the anchor point, and the middle and proximal of the stent was continued to be opened smoothly.After being completely deployed, the entire stent suddenly shifted to the distal and moved to the bifurcation of the end of the internal carotid artery.The surgeon suspected that the stent was not the 350-18 size as indicated on the package.The stent was deployed and could not be removed.The pipeline was not used off label and the pipeline was prepared as indicated in the ifu.There were no symptoms or complications associated with the event.It was unknown if a dapt (dual antiplatelet treatment) was administered.The angiographic result post procedure showed frontal and lateral angiography showing smooth blood flow.The patient was undergoing surgery for treatment of a saccular, unruptured aneurysm in the posterior communicating segment of the right internal carotid artery with a max diameter of 3.2mm and a 2.6mm neck diameter.It was noted the patient's vessel tortuosity was moderate.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information was received indicating the delivery was normal and there was no friction.The device did not jump during deployment, there was a jump after complete deployment.The tip of the catheter did not move during deployment.
Additional Manufacturer Narrative
H3: the pipeline flex pusher was returned for analysis.The pipeline flex pusher was found bent at the resheathing pad.The pusher sleeves were found in good condition.The pusher tip coil was found bent.The braid was not returned with the pusher as it remains within the patient.Based on the device analysis and reported information, the customer¿s ¿migration after deployment¿ report could not be confirmed.Migration can be caused by braid incorrectly sized to patient vessel or poor braid placement and/or wall apposition.However, the cause could not be determined.Regarding the customer¿s ¿incorrect part¿ report the issue could not be confirmed.The pipeline flex braid was not returned.Therefore, an analysis could not be performed and conformance to specification could not be assessed.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product analysis #704972186:¿ equipment used: vis (m-81805), 203cm ruler (m-83360) ¿ drawing(s) referenced: none ¿ as found condition: the pipeline flex pusher was returned for analysis within a shipping box, within a plastic bio-pouch, and within an opened pipeline flex inner pouch (b218639).¿ visual inspection/damage location details: the pipeline flex pusher was found bent at the resheathing pad.The pusher sleeves were found in good condition.The pusher tip coil was found bent.The braid was not returned with the pusher as it remains within the patient.¿ testing/analysis: none ¿ conclusion: based on the device analysis and reported information, the customer¿s ¿migration after deployment¿ report could not be confirmed.Migration can be caused by braid incorrectly sized to patient vessel or poor braid placement and/or wall apposition.However, the cause could not be determined.Regarding the customer¿s ¿incorrect part¿ report the issue could not be confirmed.The pipeline flex braid was not returned.Therefore, an analysis could not be performed and conformance to specification could not be assessed.(rosaj10 2022-07-06) medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.